Modified iterative methods for linear systems of equations

Karasozen B., Ozban A.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.70, no.2, pp.179-196, 1998 (SCI-Expanded) identifier identifier


An extension of the modified Jacobi and Gauss-Seidel methods for systems of linear equations has been introduced. The convergence properties of the proposed methods have been analyzed and compared with the classical and modified methods. The numerical results obtained for some linear systems show that the extended modified methods are superior to other modified iterative methods.